MathSciNet Relay Station
MathSciNet bibliographic data
MR2001465 (2004g:49070) 49Q20 (35A15 49J45 94A08)
Angenent, Sigurd; Haker, Steven; Tannenbaum, Allen Minimizing flows for the Monge-Kantorovich problem. SIAM J. Math. Anal. 35 (2003), no. 1, 61–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement